I am on escitalopram for six months. The med is working good for me but I get very bad nightmares and because of that insomnia for daysss . can I get any other med for dreams ?
Like the answers? Chat privately with the doctor of your choice
Nightmares are a known side effect of escitalopram. If you are experiencing them, it would be advisable to take the medication in the morning rather than the night. In case that does not help but escitalopram is helping with your main problem, then a mild sedative at night will tackle insomnia. If escitalopram is not helping much with your main problem, then may consult your treating doctor to change the medication.
Flag this answer
0/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.